Journal of the London Mathematical Society · 1970 · 39 citations · 0 references
Natural SciencesMathematicsGeometryRepresentation TheoryTopologyEuclidean GeometryVanishing Points
Journal of the London Mathematical SocietyVolume s2-2, Issue 2 p. 232-236 Notes and papers Pointwise Expansion Homeomorphisms William L. Reddy, William L. Reddy Wesleyan University, Middletown, Conn. 06457, U.S.A.Search for more papers by this author William L. Reddy, William L. Reddy Wesleyan University, Middletown, Conn. 06457, U.S.A.Search for more papers by this author First published: April 1970 https://doi.org/10.1112/jlms/s2-2.2.232Citations: 17AboutPDF ToolsRequest permissionExport citationAdd to favoritesTrack citation ShareShare Give accessShare full text accessShare full-text accessPlease review our Terms and Conditions of Use and check box below to share full-text version of article.I have read and accept the Wiley Online Library Terms and Conditions of UseShareable LinkUse the link below to share a full-text version of this article with your friends and colleagues. Learn more.Copy URL Share a linkShare onFacebookTwitterLinked InRedditWechat Citing Literature Volumes2-2, Issue2April 1970Pages 232-236 RelatedInformation